Journal article icon

Journal article

A simple model of a glass with finite-range periodic interactions

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/33/50/101

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
33
Issue:
50
Pages:
L497-L502
Publication date:
2000-12-22
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:d97ea9dd-753d-45ea-9b99-f923ffbfa86a
Source identifiers:
18824
Local pid:
pubs:18824

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP